American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 101 found      Go to page: 1 2 3 4

[61] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Christoph Bandt. Self-similar sets. V. Integer matrices and fractal tilings of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 112 (1991) 549-562. MR 1036982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Zhi Dong Teng and Kui Chen Duan. Persistence in dynamical systems. Quart. Appl. Math. 48 (1990) 463-472. MR MR1074961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] L. Sirovich, B. W. Knight and J. D. Rodriguez. Optimal low-dimensional dynamical approximations. Quart. Appl. Math. 48 (1990) 535-548. MR MR1074969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] James F. Reineck. The connection matrix in Morse-Smale flows . Trans. Amer. Math. Soc. 322 (1990) 523-545. MR 972705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Lai-Sang Young. Large deviations in dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 525-543. MR 975689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Marcy Barge and Joe Martin. The construction of global attractors . Proc. Amer. Math. Soc. 110 (1990) 523-525. MR 1023342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Steve Batterson and John Smillie. Rayleigh quotient iteration for nonsymmetric matrices . Math. Comp. 55 (1990) 169-178. MR 1023041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Josef Hofbauer and Joseph W.-H. So. Uniform persistence and repellors for maps . Proc. Amer. Math. Soc. 107 (1989) 1137-1142. MR 984816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] K. J. Falconer. Dimensions and measures of quasi self-similar sets . Proc. Amer. Math. Soc. 106 (1989) 543-554. MR 969315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Christopher McCord. The connection map for attractor-repeller pairs . Trans. Amer. Math. Soc. 307 (1988) 195-203. MR 936812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] S. B. Angenent and B. Fiedler. The dynamics of rotating waves in scalar reaction diffusion equations . Trans. Amer. Math. Soc. 307 (1988) 545-568. MR 940217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] John Mallet-Paret and George R. Sell. Inertial manifolds for reaction diffusion equations in higher space dimensions . J. Amer. Math. Soc. 1 (1988) 805-866. MR 943276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] W. de Melo. A finiteness problem for one-dimensional maps . Proc. Amer. Math. Soc. 101 (1987) 721-727. MR 911040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] John McLaughlin. A note on Hausdorff measures of quasi-self-similar sets . Proc. Amer. Math. Soc. 100 (1987) 183-186. MR 883425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Carlos Arteaga. The complement of the stable manifold for one-dimensional endomorphisms . Proc. Amer. Math. Soc. 100 (1987) 367-370. MR 884481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Robert Franzosa. Index filtrations and the homology index braid for partially ordered Morse decompositions . Trans. Amer. Math. Soc. 298 (1986) 193-213. MR 857439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Mike Hurley. Attracting orbits in Newton's method . Trans. Amer. Math. Soc. 297 (1986) 143-158. MR 849472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Lowell Jones. Anosov diffeomorphisms and expanding immersions. II . Trans. Amer. Math. Soc. 294 (1986) 197-216. MR 819943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Ittai Kan. Strange attractors of uniform flows . Trans. Amer. Math. Soc. 293 (1986) 135-159. MR 814917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Kathleen T. Alligood. A canonical partition of the periodic orbits of chaotic maps . Trans. Amer. Math. Soc. 292 (1985) 713-719. MR 808749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Clark Robinson. Cascade of sinks . Trans. Amer. Math. Soc. 288 (1985) 841-849. MR 776408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Robert L. Devaney. Structural instability of ${\rm exp}(z)$ . Proc. Amer. Math. Soc. 94 (1985) 545-548. MR 787910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[90] Louis Block and John E. Franke. The chain recurrent set for maps of the circle . Proc. Amer. Math. Soc. 92 (1984) 597-603. MR 760951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 101 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia